# SDR MASA2010010700028

- Difficulty date: January 7, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 30,329 hours, 23,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY EXIT EXTERIOR FLOODLIGHT INOP.  RELAMPED EMERGENCY FLOODLIGHT.
